# SDR REXA99013

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402BH
- Make and model: Saab SF340A
- Aircraft serial: 340A058
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 22,668 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CHIPS LIGHT WARNING WITH ASSOCIATED RISE IN OIL TEMPERATURE ON RIGHT ENGINE.  REMOVED AND REPLACED RIGHT ENGINE.  (M)
